Iam 39yrs old and was having terrible problems with my periods and PMT.After several visits with my Gynocologist I was put on monthly injections to make my body think it was in the Menopause.I was also given HRT to help with the symptoms of the Menopause. After 1 month of being on both I had a terrible Migraine. I have suffered from Migraines since I was 9yrs old. It was December so I put it down to stress. However in January I had another two Migraines which caused me to have time of my work. This really upset me as part of the reason for starting this treatment was because of the amount of time I was having off my work. By February I had the worst Migraine I had had for along time, it was so bad I had to be seen by the Doctor on call through the night. My own Doctor came to see me the next day and advised me to stop the HRT. I have been off the HRT for about 3 weeks and iam feeling alot better and touch wood no Migraines. My problem is that this injection is only for 6 months which is up in April. Iam due back at Hospital in June after having a couple of periods to see how they are. The next step is either a full Hystorectomy or a partial Hystorectomy. I really have felt much better since not having the bad headaches a week before and during my periods, not to mention the flooding and the PMT. I would really like to know if having a Hystorectomy will cause me to have Migraines even if I don't take HRT. I thought this would solve all my problems and make me feel well and have abetter quality of life.
I had a full hyst and after 8 weeks had full blown migrain to were the imatrex didn even stop it seems to have made it worse I think it was from the hrt cause I didn start them until 6 weeks after surgeory prior to the surgeory i was getting them once a month since the doc tried me on the the mirena, I hadn had a migrain in 10 years prior to that. My thought is get rid of the hormones I am pretty sure that is what is causing the migraines pre and post hysterectomy